# SDR ASAA2024041249041

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 49,559 hours, 14,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233001 FOUND EMERGENCY BATTERY PACK M1670, M1671,M1673,M1695 AND M1694 TO HAVE FAILED CAPACITY CHECK. GROUNDED - YES. REPLACED EMERGENCY BATTERY PACKS M1670, M1671, M1695 & M1694. BATTERY PACK CAPACITY CHECKED & ALL PACKS PASSED REF AMM 33-51-06/201.
